# SDR 9803326716

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flaps
- Condition: Vibrating
- Location: Nr 1 Le Flaps
- Stage of operation: CL
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE AIRCRAFT EXPERIENCED VIBRATIONS AND THE NR 1 LEADING EDGE FLAP NEEDED TO BE RAISED ELECTRICALLY.  AIRCRAFT RETURNED TO NRT AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 1 LEADING EDGE FLAP POWER DRIVE UNIT.  OPERATIONAL CHECK GOOD.  SPECIFIC PART CAUSING FAULT TO BE DETERMINED.
